×

zbMATH — the first resource for mathematics

Gronwall-Bellman type nonlinear delay integral inequalities on time scales. (English) Zbl 1223.26051
The author extends Gronwall-Bellman type inequalities to delay inequalities on arbitrary time scales, and provide better solution bounds to delay dynamical equations.

MSC:
26E70 Real analysis on time scales or measure chains
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lipovan, O., Integral inequalities for retarded Volterra equations, J. math. anal. appl., 322, 349-358, (2006) · Zbl 1103.26018
[2] Pachpatte, B.G., On some new inequalities related to a certain inequality arising in the theory of differential equations, J. math. anal. appl., 251, 736-751, (2000) · Zbl 0987.26010
[3] Ferreira, Rui A.C.; Torres, Delfim F.M., Generalized retarded integral inequalities, Appl. math. lett., 22, 876-881, (2009) · Zbl 1171.26328
[4] Zhang, H.X.; Meng, F.W., Integral inequalities in two independent variables for retarded Volterra equations, Appl. math. comput., 199, 90-98, (2008) · Zbl 1134.26311
[5] Cheung, W.S.; Ren, J.L., Discrete non-linear inequalities and applications to boundary value problems, J. math. anal. appl., 319, 708-724, (2006) · Zbl 1116.26016
[6] Kim, Y.H., Gronwall, Bellman and Pachpatte type integral inequalities with applications, Nonlinear anal., 71, e2641-e2656, (2009) · Zbl 1239.26017
[7] Li, W.N.; Han, M.A.; Meng, F.W., Some new delay integral inequalities and their applications, J. comput. appl. math., 180, 191-200, (2005) · Zbl 1067.26019
[8] Ma, Q.H.; Yang, E.H., Some new Gronwall-Bellman-bihari type integral inequalities with delay, Period. math. hungar., 44, 2, 225-238, (2002) · Zbl 1006.26011
[9] Yuan, Z.L.; Yuan, X.W.; Meng, F.W., Some new delay integral inequalities and their applications, Appl. math. comput., 208, 231-237, (2009) · Zbl 1178.26031
[10] Pachpatte, B.G., Explicit bounds on certain integral inequalities, J. math. anal. appl., 267, 48-61, (2002) · Zbl 0996.26008
[11] Pachpatte, B.G., On some new nonlinear retarded integral inequalities, JIPAM. J. inequal. pure appl. math., 5, (2004), Article 80 · Zbl 1068.26020
[12] Sun, Y.G., On retarded integral inequalities and their applications, J. math. anal. appl., 301, 265-275, (2005) · Zbl 1057.26022
[13] Jiang, F.C.; Meng, F.W., Explicit bounds on some new nonlinear integral inequality with delay, J. comput. appl. math., 205, 479-486, (2007) · Zbl 1135.26015
[14] Gallo, A.; Piccirillo, A.M., About some new generalizations of Bellman-bihari results for integro-functional inequalities with discontinuous functions and applications, Nonlinear anal., 71, e2276-e2287, (2009) · Zbl 1239.26014
[15] Iovane, G., Some new integral inequalities of Bellman-bihari type with delay for discontinuous functions, Nonlinear anal., 66, 498-508, (2007) · Zbl 1118.26022
[16] Borysenko, S.; Iovane, G., About some new integral inequalities of Wendroff type for discontinuous functions, Nonlinear anal., 66, 2190-2203, (2007) · Zbl 1135.26012
[17] Hilger, S., Analysis on measure chains—A unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[18] Bohner, M.; Erbe, L.; Peterson, A., Oscillation for nonlinear second order dynamic equations on a time scale, J. math. anal. appl., 301, 2, 491-507, (2005) · Zbl 1061.34018
[19] Xing, Y.; Han, M.; Zheng, G., Initial value problem for first-order integro-differential equation of Volterra type on time scales, Nonlinear anal., 60, 3, 429-442, (2005) · Zbl 1065.45005
[20] Agarwal, R.P.; Bohner, M.; OʼRegan, D.; Peterson, A., Dynamic equations on time scales: a survey, J. comput. appl. math., 141, 1-2, 1-26, (2006)
[21] Li, W.N., Some delay integral inequalities on time scales, Comput. math. appl., 59, 1929-1936, (2010) · Zbl 1189.26046
[22] Ma, Q.H.; Pečarić, J., The bounds on the solutions of certain two-dimensional delay dynamic systems on time scales, Comput. math. appl., 61, 2158-2163, (2011) · Zbl 1219.34118
[23] Bohner, M.; Peterson, A., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[24] Li, W.N., Some Pachpatte type inequalities on time scales, Comput. math. appl., 57, 275-282, (2009) · Zbl 1165.39301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.